Normal view MARC view ISBD view

A market theory of money di John Hicks : un comento

By: Schilirò, Daniele.
Material type: ArticleArticlePublisher: 1992Subject(s): ARTICULOS DE REVISTAS | HICKS, JOHN R In: Rivista internazionale di scienze economiche e commerciali vol. 39, nº 2, p. 149-173
Tags from this library: No tags from this library for this title. Log in to add tags.
    average rating: 0.0 (0 votes)
Item type Current location Home library Call number Status Notes Date due Barcode
IEF
OP 306/1992/2 (Browse shelf) Available En: Rivista Internazionale di Scienze Economiche e Commerciali, AnnoXXXIX, n. 2, p. 149-173, 1992 OP 306/1992/2

Bibliografía. -- Resumen

There are no comments for this item.

Log in to your account to post a comment.

Powered by Koha